MathSciNet Relay Station
MathSciNet bibliographic data
MR247540 47.80
Pohožaev, S. I. Normal solvability of nonlinear equations in uniformly convex Banach spaces. (Russian) Funkcional. Anal. i Priložen. 3 1969 no. 2, 80–84.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement